# SDR CA110706007

- Difficulty date: June 24, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 206031314177
- Condition: Cracked
- Part time: 18,864 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT FUSELAGE TOP SKIN WAS FOUND CRACKED.  AFTER FURTHER INSPECTION, THE UPPER LT LONGERON WAS FOUND WITH A 2.5" CRACK.  THE ISSUE OF AN ALERT SERVICE BULLETIN RELATED TO THIS ISSUE IS WAITING APPROVAL.
